zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of neutral nonlinear system of differential equations with functional delay. (English) Zbl 1118.34057
Summary: We study the existence of periodic solutions of the nonlinear neutral system of differential equations of the form $$\frac{d}{dt}x(t)=A(t)x(t)+ \frac{d}{dt} Q(t,x(t-g(t)))+G(t,x(t),x(t-g(t))).$$ We use the fundamental matrix solution of $$y'=A(t)y$$ and convert the given neutral differential equation into an equivalent integral equation. Then we construct appropriate mappings and employ Krasnoselskii’s fixed-point theorem to show the existence of a periodic solution of this neutral differential equation. We also use the contraction mapping principle to show the existence of a unique periodic solution of the equation.

34K13Periodic solutions of functional differential equations
34K40Neutral functional-differential equations
Full Text: DOI
[1] Appleby, J. A.; Gyori, I.; Reynolds, D. W.: Subexponential solutions of scalar linear integro-differential equations with delay. Funct. differ. Equ. 11, 11-18 (2004) · Zbl 1063.45005
[2] Dib, Y. M.; Maroun, M. R.; Raffoul, Y. N.: Periodicity and stability in neutral nonlinear differential equations with functional delay. Electron. J. Differential equations 142, 1-11 (2005) · Zbl 1097.34049
[3] Hale, J. K.: Ordinary differential equations. (1980) · Zbl 0433.34003
[4] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[5] Cook, K.; Krumme, D.: Differential difference equations and nonlinear initial-boundary-value problems for linear hyperbolic partial differential equations. J. math. Anal. appl. 24, 372-387 (1968) · Zbl 0186.16902
[6] Gopalsamy, K.; He, X.; Wen, L.: On a periodic neutral logistic equation. Glasg. math. J. 33, 281-286 (1991) · Zbl 0737.34050
[7] Gopalsamy, K.; Zhang, B. G.: On a neutral delay-logistic equation. Dynam. stability systems 2, 183-195 (1988) · Zbl 0665.34066
[8] Gyori, I.; Hartung, F.: Preservation of stability in a linear neutral differential equation under delay perturbations. Dynam. systems appl. 10, 225-242 (2001)
[9] Gyori, I.; Ladas, G.: Positive solutions of integro-differential equations with unbounded delay. J. integral equations appl. 4, 377-390 (1992) · Zbl 0761.45009
[10] Lakshmikantham, V.; Deo, S. G.: Methods of variation of parameters for dynamical systems. (1998) · Zbl 0920.34001
[11] Kun, L. Y.: Periodic solutions of a periodic neutral delay equation. J. math. Anal. appl. 214, 11-21 (1997) · Zbl 0894.34075
[12] M. Maroun, Y.N. Raffoul, Periodic solutions in nonlinear neutral difference equations with functional delay, J. Korean Math. Soc., in press
[13] Raffoul, Y. N.: Periodic solutions for neutral nonlinear differential equations with functional delay. Electron. J. Differential equations 102, 1-7 (2003) · Zbl 1054.34115
[14] Raffoul, Y. N.: Periodic solutions for scalar and vector nonlinear difference equations. Panamer. math. J. 9, 97-111 (1999) · Zbl 0960.39004
[15] Rubanik, V. P.: Oscillations of quasilinear systems with retardation. (1969)
[16] Smart, D. R.: Fixed points theorems. (1980) · Zbl 0427.47036
[17] Ding, T. R.; Iannacci, R.; Zanolin, F.: On periodic solutions of sublinear Duffing equations. J. math. Anal. appl. 158, 316-332 (1991) · Zbl 0727.34030